MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFRAME-10; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROFRAME-10; VASCULAR EMBOLIZATION DEVICE
Model Number 100931HFRM-V
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.If the device or additional information is received, microvention will issue a supplemental report.
 
Event or Problem Description
It was reported that during an aneurysm embolization procedure, the coil's end with warning fluoro marker experienced difficulty advancing into the microcatheter.When the resistance was overcome and coil advanced in the microcatheter without fluoro, it was noted that the warning marker moved proximally and 2 coil loops entered the aneurysm.No other information provided.There was not report of harm or injury to the patient.
 
Additional Manufacturer Narrative
Additional information: b5, d9, h3, h10.The device was returned to the manufacturer for analysis; howver, investigation is not complete and still ongoing.
 
Event or Problem Description
Additional information received indicating that the first coil of the case experienced resistance when going from the sheath to the microcatheter and the safety markers moved.It was decided to remove the coil and look at its integrity without observing any damage.The coil was reintroduced with improved passage and the physician continued releasing the coil with fluoroscopy control.Additional coils were released without any problem using the same microcatheter.
 
Additional Manufacturer Narrative
Summary of device evaluation: the pusher was the only component returned for evaluation.The investigation of the returned pusher found the warning mark damaged/compressed.The warning mark is measured to be out of spec.This condition is tracked by quality.

Brand Name
HYDROFRAME-10
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise drive
aliso viejo, CA 92656
7142478000
MDR Report Key12977145
Report Number2032493-2021-00484
Device Sequence Number4715511
Product Code KRD
UDI-Device Identifier00810170015069
UDI-Public(01)00810170015069(11)191025(17)240930(10)1910255RF
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K161367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model Number100931HFRM-V
Device Catalogue Number100931HFRM-V
Device Lot Number1910255RF
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2021
Supplement Date Received by Manufacturer11/12/2021
02/09/2022
Initial Report FDA Received Date12/10/2021
Supplement Report FDA Received Date01/12/2022
02/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexFemale